Hi, I am 18 years old. Sence last friday I have had a suspected UTI and nausua in the mornings. I am also experienceing lower tummy pain (like cramps but not), been emotional(crying for stupid or unknown reasons) head aches that dont go away, my boobs feel tingly when touched or barely touched, and some smells of foods make me feel sick. On Jaunary 25th i started my period, it ended on the 30th, but i started again on the 1st of febuary tell the 8th. I was using ortho evra patch but had to remove it because of extreme side effects from it. Is it possible im pregnant?
Welcome to ehealthforum.
If you were sexually active after removal of the birth control patch or if you were taking antibiotics while being on the patch, then there are chances of pregnancy resulting. Your symptoms (lower abdominal pain, being emotional, headaches, tingling in breasts, sickness with smell of food) do suggest possibility of pregnancy. Consider visiting your gynecologist/doctor for examination and tests to confirm/rule out pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.